Edited by #79248 ..... Mirena, Skyla IUD Forum
Date: 5/31/2007 7:42:45 PM ( 15 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I know that my heavy periods are being caused by my iud. I was just saying that these odd symptoms like the heart thing are signs of anemia also and that could be what that is from. I do know it all stems back to the uid though. I was just pointing something out. As far as my doc goes my primary IS an idiot and brushes everything off. Instead of listening she just gave me pills for panic attacks that are not of any help. I told her I have a 2 year old I stay at home with yet these pills knock me out cold. So i cant take them nor do I want to being they cause dependancy. I dont want to cover a problem I want to fix the problem. So as I was going to say my primary is an idiot yet my gyno is a really good guy. I see him on wednesday and I know even if he disagreed he would still support me. His bedside manne ris great and I am anxious to tell him all these crazy things.
<< Return to the standard message view
fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=884331